RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 2, Pages 349–366 (Mi zvmmf5927)  

This article is cited in 1 scientific paper (total in 2 paper)

Zolotarev's problem in the method of variable directions

V. I. Lebedev

Moscow

Full text: PDF file (1714 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:2, 58–76

Bibliographic databases:

Document Type: Article
UDC: 518:517.944/.947
MSC: 65J05
Received: 24.02.1975
Revised: 15.11.1976

Citation: V. I. Lebedev, “Zolotarev's problem in the method of variable directions”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977), 349–366; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 58–76

Citation in format AMSBIB
\Bibitem{Leb77}
\by V.~I.~Lebedev
\paper Zolotarev's problem in the method of variable directions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 2
\pages 349--366
\mathnet{http://mi.mathnet.ru/zvmmf5927}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0483342}
\zmath{https://zbmath.org/?q=an:0362.65051}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 2
\pages 58--76
\crossref{https://doi.org/10.1016/0041-5553(77)90036-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5927
  • http://mi.mathnet.ru/eng/zvmmf/v17/i2/p349

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belash V.O., Pal'tsev B.V., Chechel I.I., “On convergence rate of some iterative methods for bilinear and bicubic finite element schemes for the dissipative Helmholtz equation with large values of a singular parameter”, Russian J Numer Anal Math Modelling, 17:6 (2002), 485–520  crossref  mathscinet  zmath  isi
    2. M. K. Kerimov, “V. I. Lebedev (on the occasion of his 75th birthday)”, Comput. Math. Math. Phys., 45:11 (2005), 1833–1844  mathnet  mathscinet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:98
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019